MAUDE Adverse Event Report: CODAN US CORPORATION CODAN; SET, ADMINISTRATION, INTRAVASCULAR

CODAN US CORPORATION CODAN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BC 248
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
The line with the blue clamp will not flush when open.

Brand Name
CODAN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CODAN US CORPORATION
3511 west sunflower ave.
santa ana CA 92704
MDR Report Key7641079
Report Number7641079
Device Sequence Number19277946
Product Code FPA
UDI-Device Identifier10813153021993
UDI-Public(01)10813153021993
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
Report Date (Section F) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC 248
Device Catalogue NumberBC 248
Device Lot Number76301
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/20/2018